# SDR DL764070006

- Difficulty date: January 2, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 22,043 hours, 7,202 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 330, CAB ALTITUDE WARNING AND LOSS OF CABIN PRESSURIZATION.  CABIN ALT AUTO 2 AND AUTO 1 ON STATUS PAGE.  NR 1 PRESSURE CONTROLLER FAULTS LOW INFLOW.  NO PRSOV FAULTS ON ASCTU.  REPLACED NR 1 CONTROLLER PER AMM.  BITE CHK NR 2 CONTROLLER BITE CHECKS OK.  ASCTU BITE CHKS OK.  ALSO FOUND ALT SELECT KNOB ON PRESS PANEL STUCK AT 3500.  REPLACED PANEL PER AMM.  CHECKS OK.
